# SDR UHLA2012062100197

- Difficulty date: June 21, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000033
- Aircraft time: 19,834 hours, 12,876 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R DOOR LATCH INDICATOR NOT LINED UP.  CLEANED AND LUBED R2 DOOR CLOSED INDICATION IAW EMB 170 MM.  OPS CHECK GOOD.
